# SDR SWAA2023081575973

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD ENTRY DOOR MOP SILL ATTACH ANGLE BS 317 LBL 58 WL 208.<[01] UPDATED MEASUREMENT LIST;[02] UPDATED STEP 6;[03] PARTIAL UPDATE STEP 7;[04] PARTIAL STEP 8;[05] EDITED STEP 8;[06] VERIFIED ALL STEPS ARE COMPLETED;[07] COMPLETED STEP 8;[08] REPLACED FWD ENTRY DOOR MOP SILL ATTACH ANGLE BS 317 LBL 58 WL 208 FOUND OUT OF LIMITS AND INSTALLED NEW ANGLE IAW IAW SRM 51-40-02-0G-0 AND DWG 141A8110.;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
